Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2014 | Diskussionspapier | PUB-ID: 2708678
Stable Networks in Homogeneous Societies
Hellmann T, Landwehr J (2014) Center for Mathematical Economics Working Papers; 517.
Bielefeld: Center for Mathematical Economics, Bielefeld University.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674096
A degree-distance-based connections model with negative and positive externalities
Moehlmeier P, Rusinowska A, Tanimura E (2013) Center for Mathematical Economics Working Papers; 479.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565357
On the existence and uniqueness of pairwise stable networks
Hellmann T (2013)
International Journal Of Game Theory 42(1): 211-237.
PUB | DOI | WoS
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2915402
A degree-distance-based connections model with negative and positive externalities
Moehlmeier P, Rusinowska A, Tanimura E (2013) Working Papers in Economics and Management; 11-2013.
Bielefeld: Bielefeld University, Department of Business Administration and Economics.
PUB | PDF | DOI
 

Filter und Suchbegriffe

keyword="pairwise stability"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung